MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. HD ENDOEYE LAPARO-THORACO VIDEOSCOPE

AIZU OLYMPUS CO., LTD. HD ENDOEYE LAPARO-THORACO VIDEOSCOPE
Model Number LTF-VH
Medical Device Problem Codes Erratic or Intermittent Display (1182); Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was observed that during the device evaluation, the endoeye videoscope exhibited a noisy image.There was no patient involvement.
 
Additional Manufacturer Narrative
The device was returned to a third party for inspection.Based on the results of the investigation, due to damage on the circuit board (ccd) and a scratch on the video cable, noise image occurred.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
HD ENDOEYE LAPARO-THORACO VIDEOSCOPE
Common Device Name
LAPARO-THORACO VIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key22289589
Report Number9610595-2025-11731
Device Sequence Number12839637
Product Code GCJ
UDI-Device Identifier04953170287015
UDI-Public04953170287015
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K080948
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberLTF-VH
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/20/2025
Initial Report FDA Received Date06/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown